Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 6 > On the Complete Elliptic Integrals and Babylonian...
< Back to Volume

On the Complete Elliptic Integrals and Babylonian Identity IV: The Complete Elliptic Integral of First Kind as Sum of Two Gauss Hypergeometric Functions

Full Text PDF

Abstract:

I evaluate the complete elliptic integral of first kind as the sum of two Gauss hypergeometric functions.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 6)
Pages:
60-63
Citation:
E. Guedes and R. R. Gandhi, "On the Complete Elliptic Integrals and Babylonian Identity IV: The Complete Elliptic Integral of First Kind as Sum of Two Gauss Hypergeometric Functions", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 60-63, 2013
Online since:
November 2013
Export:
Distribution:
References:

Guedes, Edigles, On the complete elliptic integrals and babylonian Identity 1: the formulaes involving gamma functions and summations, (2013).

Cited By:
This article has no citations.